# SDR DL73E971675

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236WA
- Make and model: Boeing 737247
- Aircraft serial: 23184
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577882
- Condition: Corrosion
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BULGE WAS FOUND IN THE FUSELAGE SKIN AT STA 927 BETWEEN STR 14R AND 15R.  MX REMOVED THE AFFECTED AREA OF THE CHEM-MILLED LOWER SKIN (65-45778-82), JUST BELOW THE STR 14R LAP JOINT.  THE CUTOUT MEASURED 2.5 BY 8.  A TIME LIMITED REPAIR USING BLIND FASTENERS WAS INSTALLED.
